# SDR CA001205009

- Difficulty date: June 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,739 hours
- Engine: Allsn 250C20
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 206010355007
- Condition: Misinstalled
- Location: Main Rotor
- Part time: 1,089 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INCORRECT P/N FORK INSTALLED ON THE UPPER END OF THE ASSEMBLY. THIS FORK HAS THE SAME DIMENSION AS THE BOTTOM FORK (.8621). WHEN INSTALLED OVER THE TRUNNION THERE IS A SPREAD STRESS OF .013 INCHES.
